On the Cleanness of Cuspidal Character Sheaves
MetadataShow full item record
We prove the cleanness of cuspidal character sheaves in arbitrary characteristic in the few cases where it was previously unknown.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Moscow Mathematical Journal
National Research University, Higher School of Economics (HSE)
Lusztig, G. “On the Cleanness of Cuspidal Character Sheaves” Moscow Mathematical Journal, vol. 12, no. 3, 2011, pp. 621-631 © 2019 The Author
Author's final manuscript